# SDR 95ZZZX6288

- Difficulty date: September 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N116BS
- Make and model: Swrngn SA226TC
- Aircraft serial: TC311
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Circuit Breaker
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BIL - LANDING GEAR WOULD NOT RETRACT DURING TRAINING FLIGHT.  REPLACED LANDING GEAR CONTROL CIRCUIT BREAKER WITH NEW.  CYCLED GEAR SEVERAL TIMES.  NO PROBLEMS NOTED.  AIRCRAFT TEST FLOWN AND GEAR CYCLED SEVERAL TIMES.  NORMAL OPERATION.
